MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that erroneously depressed creatinine_2 (crea_2) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The erroneously depressed results were reported to the physician(s), who questioned the results.The same samples were reprocessed on an alternate atellica ch 930 analyzer.The reprocessed results were reported as correct results to the physician(s).Out of all the patients, new samples were drawn from the patients with sample identifiers (b)(6).The redrawn samples with sample identifiers (b)(6) were processed on the original analyzer.The redrawn sample with sample identifier (b)(6) was processed on an alternate atellica ch 930 analyzer.For sample identifier (b)(6), no correct crea_2 result was obtained, and the patient was discharged on (b)(6) 2025.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed crea_2 results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed creatinine_2 (crea_2) results obtained on multiple patient samples on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Additional information (28-mar-2025): siemens review of the reagent data indicated that the reagent arm 1 detected multiple level sense issues during the first 12 aspirations from the pack, including 3 failures to detect the transition between air and liquid.The data indicated that the reagent arm 1 continued to aspirate below the reagent surface after adjusting the aspiration location.The instrument did not flag aspiration errors and continued to produce results.Siemens is evaluating the event.Initial mdr 2432235-2025-00087 was filed on 13-mar-2025.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2432235-2025-00087 on 13-mar-2025 and first supplemental mdr on 17-apr-2025.Additional information (20-oct-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the data from the physical manufacturer of creatinine_2 (crea_2) assay.The manufacturer confirmed that there was no evidence of over or underfilling during dispense, but observed pack anomalies.However, siemens is unable to determine if the pack anomalies contributed to the erroneously depressed crea_2 results.No hardware anomalies were identified.A product problem was not identified.The device is performing according to specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road, crumlin
registration # 8020890
co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21594062
Report Number2432235-2025-00087
Device Sequence Number15688136
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242279(17)250901
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097596
Device Lot Number242279
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/28/2025
10/20/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/17/2025
11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown